# SDR ASAA2015053011898

- Difficulty date: May 30, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 8,185 hours, 2,640 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989084
- Part serial: 11598
- Condition: Failed
- Location: A/C Bay
- Part time: 18,860 hours, 7,241 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH TRIM AIR ON NO CONTROL OF CABIN TEMP.  FOLLOWED QRH WITHOUT FIXING PROBLEM.  SELECTED TRIM AIR OFF. UNABLE TO CONTROL TEMP IN ALL ZONES.  ACFT GROUNDED. ACCOMPLISHED ZONE TEMP CONTROLLER BITES, NR 1 ZONE TEMP CONTROLLER. SHOWS TCV FAIL ON VERIFY, IAW MM 21-61-00-700-806-002.  REPLACED NR 1 PACK TEMP CONTROL VALVE REF AMM 21-51-10-000-801. ACCOMPLISHED BITE TEST.  PASSED. RAN PACKS AND LEAK CHECKED AND OPS CHECKED GOOD. TEMP CONTROLLER ABLE TO CONTROL NORMAL.  GROUND VERIFICATION CHECKED GOOD.
